Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
This article is available for purchase or by subscription. See below.
Genus-two trisections are standard

Jeffrey Meier and Alexander Zupan

Geometry & Topology 21 (2017) 1583–1630
Abstract

We show that the only closed 4–manifolds admitting genus-two trisections are S2 × S2 and connected sums of S1 × S3, 2 and ¯2 with two summands. Moreover, each of these manifolds admits a unique genus-two trisection up to diffeomorphism. The proof relies heavily on the combinatorics of genus-two Heegaard diagrams of S3. As a corollary, we classify tunnel number one links with an integral cosmetic Dehn surgery.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 34.231.247.139 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
trisections, Heegaard splittings, waves
Mathematical Subject Classification 2010
Primary: 57N12, 57R65
Secondary: 57M25
References
Publication
Received: 1 December 2014
Revised: 21 February 2016
Accepted: 25 March 2016
Published: 10 May 2017
Proposed: Colin Rourke
Seconded: David Gabai, Ronald Stern
Authors
Jeffrey Meier
Department of Mathematics
Indiana University
Rawles Hall 425
831 East 3rd Street
Bloomington, IN 47405
United States
Alexander Zupan
Department of Mathematics
University of Texas at Austin
1 University Station C1200
Austin, TX 78712
United States